# SDR EE4Y2023031017407

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N312NV
- Make and model: Airbus A319-111
- Aircraft serial: 1318
- Aircraft time: 49,556 hours, 33,641 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Frame
- Part number: UNK
- Part serial: UNK
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TASK INSPECTION 53-260-003 REAR FUSELAGE AFT PAX DOOR STOP FITTING # 1 CRACK WAS FOUND. PERMANENT REPAIR AT AFT ENTRY DOOR FRAME 68LH AT LOWER I/B HOLE DOOR STOP FITTING IAW A319 SRM TASK 53-41-12-300-011 PARAG 2.A TABLE 004 FIGURE 008 (SHEET 1,2,AND 3) PER INSTRUCTIONS OF COOPESA EO # COO-EO-2023-16107-R00 AND AIRBUS DOSSIER 81105869.
